A new type of integral equations related to the co-area formula (Reduction of dimension in multi-dimensional integral equations)
2007 (English)In: Journal of Functional Analysis, ISSN 0022-1236, Vol. 245, no 2, 493-504 p.Article in journal (Refereed) Published
Some classes of multi-dimensional integral equations of the second kind are introduced which admit an equivalent reduction to integral equations for functions depending on a smaller number of independent variables. This reduction is performed by factorization of the integral operator based on the co-area formulas. © 2006 Elsevier Inc. All rights reserved.
Place, publisher, year, edition, pages
2007. Vol. 245, no 2, 493-504 p.
IdentifiersURN: urn:nbn:se:liu:diva-40060DOI: 10.1016/j.jfa.2006.12.015Local ID: 52203OAI: oai:DiVA.org:liu-40060DiVA: diva2:260909